| Model Number |
G58010 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continued:\
e1 - (b)(6).\
\
the investigation is ongoing.A follow-up emdr will be submitted within 30 days of receipt of new information.
Event or Problem Description
During a gastroscopy, the physician used a cook instinct plus endoscopic clipping device.It was reported that the clip was not able to deploy when activated and it still didn't work when out of scope.\
\
a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.